# SDR UIEA2017112502292

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,391 hours, 22,155 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6258781
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED AN EICAS MESSAGE FOR THE LT PACK TEMP,  FOLLOWED QRH,  RAN PACK, FOUND NORMAL.  REMOVED AND REPLACED THE PACK ALTITUDE SWITCH IAW AMM 21-51-17,  PERFORMED BITE TEST IAW AMM 21-51-14,  TEST PASSED,  NO FAULTS NOTED.
